| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Swelling/ Edema (4577)
| Date of Event |
06/02/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient's articular surface was revised due to swelling in the knee.Attempts to obtain additional information have been made; however, no more information is available at this time.
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation as it was discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.No product was returned, or no photographs were provided; therefore, visual and dimensional evaluations could not be performed.No medical records were provided.Device history record (dhr) was reviewed for deviations and/ or anomalies with no deviations / anomalies identified.Root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.